The inhomogeneous minimum of a ternary quadratic form (II)

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331126

Acta Mathematica, 96, (1), 67-97, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{e.1956the,
  title={The inhomogeneous minimum of a ternary quadratic form (II)},
  author={E. S. Barnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145042166835},
  booktitle={Acta Mathematica},
  volume={96},
  number={1},
  pages={67-97},
  year={1956},
}
E. S. Barnes. The inhomogeneous minimum of a ternary quadratic form (II). 1956. Vol. 96. In Acta Mathematica. pp.67-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145042166835.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved